A New Secret “Fiber-additive” May Cause Diarrhea…

My experience with Inulin
I love trying new food products. Few weeks ago, I bought organic kefir with Inulin/FOS. I drank 1 cup in the morning on empty stomach. After 45 minutes, I had horrible stomach pain and severe diarrhea. I got really sick, and I was forced to cancel my business meeting and a lunch with my friend.

I have been eating organic, plain kefir and yogurt for years, and never had a problem. So, what has triggered this unforgettable diarrhea after I ate this new kefir? After, I looked at the latest studies; I realized that Inulin/FOS was a reason for my stomachache.

Watch this funny, educational video which explains what is inulin, where it’s found, and how to avoid it.

 

 

2 Responses to “A New Secret “Fiber-additive” May Cause Diarrhea…”

  1. Priscilla Pillsbury May 12, 2014 at 7:40 pm

    Yes, inulin is all over the place right now. Particularly in mass produced
    factory farmed probiotics. It is supposed to “feed” the probiotic and
    is being used as a prebiotic. This is a cheap way of supposedly adding to the
    probiotic count. It also made me react in a negative way. Explosive gas
    that would not release! Buyer beware

  2. May I simply just say what a relief to uncover an individual who genuinely knows
    what they are discussing on the web. You actually realize how to bring an issue to light
    and make it important. More and more people have to look at this and understand this side of
    the story. I was surprised you are not more
    popular because you surely have the gift.

Leave a Reply

Top